Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Classification of simple knots by Blanchfield duality


Author: C. Kearton
Journal: Bull. Amer. Math. Soc. 79 (1973), 952-955
MSC (1970): Primary 55C05, 57C45; Secondary 55B45, 57C10
DOI: https://doi.org/10.1090/S0002-9904-1973-13274-4
MathSciNet review: 0324706
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Blanchfield, Intersection theory of manifolds with operators with applications to knot theory, Ann. of Math. (2) 65 (1957), 340-356. MR 19, 53. MR 85512
  • 2. C. Kearton, Presentations of n-knots, Ph. D. Thesis, University of Cambridge, 1972.
  • 3. C. Kearton and W. B. R. Lickorish, PL critical levels and collapsing, Trans. Amer. Math. Soc. 170 (1972), 415-424. MR 310899
  • 4. J. Levine, An algebraic classification of some knots of codimension two, Comment Math. Helv. 45 (1970), 185-198. MR 42 #1133. MR 266226
  • 5. C. P. Rourke, Embedded handle theory, concordance and isotopy, Warwick University (preprint). MR 279816
  • 6. M. A. Kervaire, Les noeuds des dimensions supérieures, Bull. Soc. Math. France 93 (1965), 225-271. MR 32 #6479. MR 189052
  • 7. H. F. Trotter, On S-equivalence of Seifert matrices, (to appear). MR 645546

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55C05, 57C45, 55B45, 57C10

Retrieve articles in all journals with MSC (1970): 55C05, 57C45, 55B45, 57C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13274-4

American Mathematical Society